About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 851476, 7 pages
http://dx.doi.org/10.1155/2013/851476
Research Article

On the Cauchy Problem for a Class of Weakly Dissipative One-Dimensional Shallow Water Equations

Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 21 June 2013; Accepted 22 August 2013

Academic Editor: Sining Zheng

Copyright © 2013 Jingjing Xu and Zaihong Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingjing Xu and Zaihong Jiang, “On the Cauchy Problem for a Class of Weakly Dissipative One-Dimensional Shallow Water Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 851476, 7 pages, 2013. doi:10.1155/2013/851476